# SDR ASOA20140122012

- Difficulty date: January 22, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145LR
- Aircraft serial: 145146
- Aircraft time: 35,280 hours, 26,805 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12307751005
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN SKIN BETWEEN THE PILOTS WINDSHIELD AND THE DV WINDOW CUTOUTS IN THE SUPPORT FRAME.  MAINTENANCE PERFORMED A TEMPORARY REPAIR IAW EC 5310-01758.  ALL WORK ACCOMPLISHED AND ACFT PRESSURIZED.  ACFT RETURNED TO SERVICE.
